# SDR SWIA200515714

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 5,018 hours, 4,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 3RD CEILING EMERGENCY FLOOD INOP.  RELAMPED FLOOD LIGHT AS NECESSARY IAW AMM 33-20-00.  OPERATIONAL CHECK GOOD.
